| Model Number |
CI624 |
| Medical Device Problem Code |
Failure to Deliver Shock/Stimulation (1133)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Event or Problem Description
Per the clinic, the patient experienced loss of connection to the internal device.Subsequently, the device was explanted (date not reported), and it is unknown if there are plans to re-implant the patient as of the date of this report.Additional information has been requested but has not been made available as of the date of this report.
Additional Manufacturer Narrative
Device analysis report attached.